# SDR CALA2020120701325

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 20,861 hours, 7,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3722
- Condition: Cracked
- Location: Ground Power Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT ELECTRICAL GROUND POWER RECEPTACLE SURROUNDING DOUBLER LOWER FLANGE, REF AAR N/R 9473376.  ACCOMPLISHED REPAIR AT ELECTRICAL GROUND POWER RECEPTACLE SURROUNDING DOUBLER LT WING FLANGE, AS PER REF B737-900ER SRM 53-10-15 REPAIR 4 FIG 204.
